Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
186 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Aziwok cause painful bowel movements?

Hii, Recently I ve started taking acne treatment. The medicines I am taking are acturet and aziwok. Post one week of undergoing medication I ve started experiencing pain during bowel movement. Could this be due to the medication Iam undergoing or there is something more to it?
Wed, 25 Apr 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Yes, Aziwok drug can cause this side effect.

Aziwok is a macrolide antibiotic used to treat different types of susceptible bacterial infections including that of acne. Common side effects include heartburn, abdominal cramps, diarrhea, vomiting, and flatulence.

Consult your doctor for alternate effective antibiotic or to reduce its dose.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Mohammed Taher Ali
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i suddenly developed an acne outbreak in the past 4-5 days my skin is dry and itchy and its causing minor discomfort... i have never really had...